Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 16, 2010, 6:13 AM EST. It took effect at Feb 16, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2010, 6:13 AM EST (11:13 UTC)
- In effect from
- Feb 16, 2010, 12:00 PM EST
- Expired
- Feb 16, 2010, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
981 WWUS84 KMOB 161113 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 513 AM CST TUE FEB 16 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR WEDNESDAY AND THURSDAY AFTERNOONS... .HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH THURSDAY. WHILE TEMPERATURES WILL BE COOL...DEWPOINTS WILL BE VERY DRY...DROPPING INTO THE TEENS AND TWENTIES. AFTERNOON RELATIVE HUMIDITIES WILL LIKELY DROP BELOW CRITICAL LEVELS TODAY AND AGAIN ON WEDNESDAY AND THURSDAY. THURSDAY COULD SEE SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...WITH THE LOWEST VALUES DROPPING INTO THE MID 20 PERCENT RANGE. FLZ001>006-170000- /O.UPG.KMOB.FW.A.0016.100216T1700Z-100217T0000Z/ /O.NEW.KMOB.FW.W.0016.100216T1700Z-100217T0000Z/ /O.CON.KMOB.FW.A.0017.100217T1700Z-100218T0000Z/ /O.CON.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 513 AM CST TUE FEB 16 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. DEWPOINTS DROPPING INTO THE TEENS TODAY WILL RESULT IN AFTERNOON RELATIVE HUMIDITY VALUES OF LESS THAN 35 PERCENT FOR A CRITICAL DURATION ACROSS THE NORTHWEST FLORIDA PANHANDLE. VERY DRY AIR WILL PERSIST ACROSS THE REGION ON WEDNESDAY AND THURSDAY WITH AFTERNOON RELATIVE HUMIDITIES STAYING CRITICALLY LOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
228 WWUS84 KMOB 162017 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 217 PM CST TUE FEB 16 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR WEDNESDAY AND THURSDAY AFTERNOONS... .DRY HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH THURSDAY. ALTHOUGH TEMPERATURES WILL BE COOL...VERY DRY AIR FLOWING INTO THE REGION WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA FOR A MARGINAL DURATION THIS AFTERNOON THEN FOR PROGRESSIVELY LONGER DURATIONS WEDNESDAY AND THURSDAY AFTERNOONS. FLZ001>006-171230- /O.CON.KMOB.FW.W.0016.000000T0000Z-100217T0000Z/ /O.CON.KMOB.FW.A.0017.100217T1700Z-100218T0000Z/ /O.CON.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 217 PM CST TUE FEB 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION THIS AFTERNOON THEN FOR A PROGRESSIVELY LONGER DURATION BOTH WEDNESDAY AND THURSDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
809 WWUS84 KMOB 162037 CCA RFWMOB URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 233 PM CST TUE FEB 16 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR WEDNESDAY AND THURSDAY AFTERNOONS... .DRY HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH THURSDAY. ALTHOUGH TEMPERATURES WILL BE COOL...VERY DRY AIR FLOWING INTO THE REGION WILL RESULT IN LOW RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN WEDNESDAY AND THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON BUT WILL ALSO SEE NORTHWEST WINDS BRIEFLY ATTAIN 15 MPH. PROGRESSIVELY LONGER DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT WILL OCCUR ON WEDNESDAY AND THURSDAY AFTERNOONS. FLZ001>006-171300- /O.COR.KMOB.FW.W.0016.000000T0000Z-100217T0000Z/ /O.COR.KMOB.FW.A.0017.100217T1700Z-100218T0000Z/ /O.COR.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 233 PM CST TUE FEB 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON BUT WILL ALSO SEE NORTHWEST WINDS BRIEFLY ATTAIN 15 MPH. PROGRESSIVELY LONGER DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT WILL OCCUR ON WEDNESDAY AND THURSDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
467 WWUS84 KMOB 162335 AAA RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 535 PM CST TUE FEB 16 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FOR THURSDAY AFTERNOON... .A HIGH WILL CONTINUE TO DOMINATE REGIONAL WEATHER THROUGH THURSDAY. RELATIVE HUMIDITY WILL REBOUND THROUGH THIS EVENING WITH FALLING TEMPERATURE BUT THE AIR HAS VERY LITTLE WATER VAPOR AND LOWERING RELATIVE HUMIDITY WILL RETURN WEDNESDAY AND THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BRIEFLY BELOW CRITERIA OVER NORTHWEST FLORIDA WITH DAYTIME NORTHWEST TRANSPORT WINDS BRIEFLY ATTAINING NEAR 15 MPH. PROGRESSIVELY LONGER DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL OCCUR WEDNESDAY AND THURSDAY AFTERNOON. FLZ001>006-171545- /O.UPG.KMOB.FW.A.0017.100217T1700Z-100218T0000Z/ /O.NEW.KMOB.FW.W.0017.100217T1700Z-100218T0000Z/ /O.CON.KMOB.FW.W.0016.000000T0000Z-100217T0000Z/ /O.CON.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 535 PM CST TUE FEB 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BRIEFLY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON BUT WILL ALSO SEE NORTHWEST WINDS BRIEFLY ATTAIN 15 MPH. PROGRESSIVELY LONGER DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL OCCUR ON WEDNESDAY AND THURSDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A FIRE WEATHER WATCH MEANS THAT FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 16, 4:52 AM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 16, 4:52 AM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CST TUE FEB 16 2010
.SHORT TERM...(TODAY AND TONIGHT) UPPER AIR ANALYSIS THIS AM SHOWS A
DEEP UPPER TROF OVER THE EASTERN U.S...WITH ITS AXIS DOWN THE SPINE
OF THE APPALACHIANS. AT THE SURFACE...A LARGE HIGH PRESSURE RIDGE WAS
POSITIONED OVER THE CENTRAL US. WITH THE UPPER TROF TO THE EAST AND
THE SURFACE HIGH BUILDING IN FROM THE WEST...A DRY AND CHILLY DEEP
NORTHWESTERLY FLOW IS FORECAST IN THE NEAR TERM. WITH 1000-500 MB
THICKNESSES AOB 540 OVER MUCH OF THE AREA...DAILY HIGHS LOOK TO ONLY
MAKE IT TO THE MID/UPPER 40S. THESE NUMBERS ARE ABOUT 15 DEGREES OR
SO BELOW SEASONAL NORMALS FOR MID FEBRUARY. ABOUT THE SAME CAN BE
SAID FOR TONIGHT'S LOWS AS WELL. /10
(WEDNESDAY THROUGH THURSDAY NIGHT) UPPER LEVEL HEIGHTS WILL BEGIN TO
BUILD MIDWEEK AS THE LONGWAVE TROUGH OVER THE EASTERN STATES DEPARTS
IN RESPONSE TO AN AMPLIFYING TROUGH OVER THE INTERMOUNTAIN WEST.
MEANWHILE... SFC HIGH PRESSURE THAT HAS BEEN TO OUR WEST WILL FINALLY
MOVE OVERHEAD. THIS PATTERN RESULTS IN HIGH TEMPS MODIFYING...WITH
MID TO UPPER 50S WEDNESDAY AND UPPER 50S TO NEAR 60 THURSDAY. OVERNIGHT
LOWS STILL CHILLY AS STRONG RADIATIONAL COOLING SHOULD TAKE PLACE
WITH THE SFC HIGH SETTLING OVER THE REGION. MOST LOCATIONS WILL SEE A
GOOD FREEZE BOTH WED AND THU NIGHTS WITH LOWS IN THE MID TO UPPER
20S...EXCEPT FOR LOWER 30S CLOSE TO THE COAST. 34/JFB
.LONG TERM...(FRIDAY THROUGH MONDAY) HIGH TEMPERATURES WILL CONTINUE
TO MODERATE ON FRIDAY AS UPPER LEVEL FLOW BECOMES SEMI-ZONAL AND SFC
HIGH PRESSURE BEGINS TO SHIFT EAST OF THE REGION. HIGHS EXPECTED TO
BE NEAR 60 IN THE NORTH TO LOWER 60S IN THE SOUTHERN ZONES. LOWS
FRIDAY NIGHT ABOVE FREEZING MOST AREAS EXCEPT IN THE NORTHEAST ZONES.
CONTINUED WARMING IS FORECAST FOR THE WEEKEND AS THE SFC HIGH MOVES
FURTHER EAST...ALLOWING A LIGHT SOUTHERLY FLOW TO DEVELOP. SHOULD SEE
HIGH TEMPS NEAR NORMAL BY SATURDAY (LOW TO MID 60S). ECMWF GUIDANCE
INDICATES A STRONG COLD FRONT STALLING ACROSS THE TN VALLEY LATE IN
THE WEEKEND AND FINALLY MOVING ACROSS THE NORTHERN GULF COAST ON
MONDAY AS A NORTHERN STREAM TROUGH AMPLIFIES INTO A FULL LATITUDE
TROUGH. THE GFS PUSHES A FRONT THROUGH THE AREA ON MONDAY AS
WELL...BUT LACKS SIGNIFICANT COLD AIR BEHIND IT...AS THE MODEL KEEPS
MUCH OF THE MID LEVEL ENERGY WELL TO THE NORTH ACROSS THE US/CANADIAN
BORDER WITH ZONAL FLOW PERSISTING OVER THE SOUTHERN HALF OF THE
COUNTRY. WILL SHOW CHANCE POPS SUNDAY INTO MONDAY TO ACCOUNT FOR THE
FRONTAL PASSAGE AND TREND TEMPS SLIGHTLY BELOW CLIMO FOR THE
BEGINNING OF THE WEEK...ALTHOUGH THESE MAY NEED TO BE ADJUSTED
SIGNIFICANTLY DOWNWARD IF THE ECMWF REMAINS CONSISTENT WITH ITS
SOLUTION OF A MUCH STRONGER COLD FRONT AND FULL LATITUDE TROUGH.
34/JFB
&&
.AVIATION...(12Z ISSUANCE) NO CHANGES. VFR CONDITIONS NEXT 24 HRS ALL
TERMINALS. /10
&&
.MARINE...STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST
THROUGH WEDNESDAY. A MODERATE TO STRONG OFFSHORE FLOW AND MODERATE SEAS
TO BEGIN THE PERIOD IS FORECAST TO FALL BELOW ADVISORY CRITERIA BY
LATE MORNING. WITH THE AXIS OF THE HIGH REMAINING TO THE WEST TONIGHT
AND COLD TEMPERATURES MOVING OFF THE LAND...OFFSHORE FLOW EXPECTED
TO PICK UP AGAIN TONIGHT ALONG WITH A BUILD IN SEAS. WILL HEADLINE
SMALL CRAFT EXERCISE CAUTION FOR PERIOD 2 (TONIGHT) FOR ZONES BEYOND
20 NAUTICAL MILES OUT. THE SURFACE HIGH MOVES EASTWARD OVER THE
NORTHERN GULF LATE IN THE WEEK WITH WINDS TRENDING LOWER AND SEAS
SMALLER. A LIGHT ONSHORE COMPONENT TO THE WIND IS FORECAST BY
SATURDAY WITH HIGH PRESSURE MOVING ACROSS FLORIDA AND NEXT COLD
FRONT ADVANCING INTO THE LOWER MISSISSIPPI RIVER VALLEY. /10
&&
.FIRE WEATHER...RED FLAG WARNING HAS BEEN ISSUED FOR THE FL PANHANDLE
THIS AFTERNOON AS DEWPOINTS DROPPING INTO THE TEENS WILL ALLOW RH
VALUES TO DROP BELOW 35 PERCENT FOR 4-5 HOURS. DRY HIGH PRESSURE
WILL CONTINUE TO BUILD IN FROM THE WEST OVER THE NEXT FEW
DAYS...MAINTAINING A VERY DRY AIRMASS. WARMING DAYTIME TEMPERATURES
WILL RESULT IN THE LIKELIHOOD OF CRITICAL RH LEVELS OVER THE FL
PANHANDLE AND THEREFORE WILL MAINTAIN THE FIRE WEATHER WATCH FOR
WEDNESDAY AND THURSDAY. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 49 30 54 29 / 00 00 00 00
PENSACOLA 48 31 55 31 / 00 00 00 00
DESTIN 48 34 54 36 / 00 00 00 00
EVERGREEN 46 27 53 25 / 00 00 00 00
WAYNESBORO 47 27 52 25 / 00 00 00 00
CAMDEN 46 27 52 25 / 00 00 00 00
CRESTVIEW 48 25 55 25 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 15, 4:00 PM EST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST MON FEB 15 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-162100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 300 PM CST MON FEB 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY INTO TUESDAY A SMALL CRAFT ADVISORY WILL CONTINUE INTO TUESDAY MORNING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL NOT BE REQUIRED THROUGH TUESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:35 PM EST | Red Flag Warning | MOB | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.